# SDR CALA2017110303889

- Difficulty date: October 31, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 102,394 hours, 16,013 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148T25126
- Condition: Cracked
- Location: Bs 1809.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1809.5, STRINGER 12AR, ONE  FASTENER HOLE FOUND CRACKED, REPAIRED IAW EC/RA 5300-02458.
